# SDR P5CA2017083100308

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 65B1186237
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LT WING L/E TO FRONT SPAR CAVITY AT OLES 1305.14.   REMOVED THE DAMAGED PART IAW SRM 51-40-02, REV 80.  INSTALLED THE PLATE  IAW SRM 51-40-02, REV 80, AND DWG 65B11862 SH2, REV F 3.  CONDITION CHECKED NORMAL.
